Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On stability of unitary matrix spaces


Author: Jonathan Arazy
Journal: Proc. Amer. Math. Soc. 87 (1983), 317-321
MSC: Primary 46B15; Secondary 46B20, 47D15
DOI: https://doi.org/10.1090/S0002-9939-1983-0681841-2
MathSciNet review: 681841
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Stability (in the sense of Krivine-Maurey) of a symmetric sequence $ E$ is equivalent to stability of the associated unitary matrix space $ {C_E}$.


References [Enhancements On Off] (What's this?)

  • [1] J. Arazy, Basic sequences, embeddings, and the uniqueness of the symmetric structure in unitary matrix spaces, J. Funct. Anal. 40 (1981), 301-340. MR 611587 (82g:47034)
  • [2] J. L. Krivine and B. Maurey, Espaces de Banach stables, Israel J. Math. 39 (1981), 273-295. MR 636897 (83a:46030)
  • [3] S. Guerre and J. T. Lapresté, Quelques propriétés des espaces de Banach stables, Israel J. Math. 39 (1981), 247-254. MR 636893 (83a:46031)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B15, 46B20, 47D15

Retrieve articles in all journals with MSC: 46B15, 46B20, 47D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0681841-2
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society